Table of Contents
International Journal of Analysis
Volume 2013, Article ID 538027, 12 pages
http://dx.doi.org/10.1155/2013/538027
Research Article

Uniqueness of Meromorphic Functions Sharing Fixed Point

Department of Mathematics, Karnatak University, Dharwad 580003, India

Received 28 September 2012; Revised 22 January 2013; Accepted 30 January 2013

Academic Editor: Alexandre Timonov

Copyright © 2013 Subhas S. Bhoosnurmath and Veena L. Pujari. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. C.-C. Yang and H.-X. Yi, Uniqueness Theory of Meromorphic Functions, vol. 557 of Mathematics and Its Applications, Kluwer Academic, Dordrecht, The Netherlands, 2003. View at MathSciNet
  2. L. Yang, Value Distribution Theory, Springer, Berlin, Germany, 1993. View at MathSciNet
  3. W. Lin and H. Yi, “Uniqueness theorems for meromorphic functions concerning fixed-points,” Complex Variables, vol. 49, no. 11, pp. 793–806, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J.-F. Xu, F. Lü, and H.-X. Yi, “Fixed-points and uniqueness of meromorphic functions,” Computers and Mathematics with Applications, vol. 59, no. 1, pp. 9–17, 2010. View at Publisher · View at Google Scholar
  5. C. C. Yang, “On deficiencies of differential polynomials. II,” Mathematische Zeitschrift, vol. 125, pp. 107–112, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. X. Yi, “Meromorphic functions that share two or three values,” Kodai Mathematical Journal, vol. 13, no. 3, pp. 363–372, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet